# SDR HNAA2014120800350

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 56,849 hours, 63,458 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 2421K2
- Condition: Failed
- Location: Ac Buss
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS FAULT IN FLIGHT WITH ASSOCIATED CAUTION LIGHTS.  RIGHT AC BUSS, RT TRU, RT ELEVATOR HORN HEAT, AND RT STALL WARNING CAUTION LIGHTS.    STARTED NR 2 AUX PUMP. DID NOT COME ON WHEN SELECTED DURING APPROACH.  R & R RT AC BUSS CONTACTOR 2421-K2 IAW WMD 24-21-00.  OPS CHECKED GOOD.
